# SDR 98ZZZX1105

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2558M
- Make and model: Piper PA-28-181
- Aircraft serial: 287890256
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 6751700
- Condition: Failed
- Location: Engine
- Part time: 3,592 hours
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, ENGINE FOUND RUNNING RICH AND WOULD NOT DEVELOP FULL POWER.  TROUBLESHOOTING REVEALED MUFFLER TAILPIPE 50 PERCENT BLOCKED BY FAILED BLAST TUBE.  MUFFLER WAS REMOVED,
